# SDR V0XD20190125003

- Difficulty date: January 6, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 35,210 hours, 26,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE AT FS 977 AT STR 27 EXISTING REPAIR TRIPPLER IS GOUGED. CORRECTIVE ACTION: REMOVED DAMAGED TRIPLER FABRICATED A NEW TRIPLER AND INSTALLED NEW TRIPLER AT FS 977 STR 27 IAW REO 670-53-51-108 REV A DATED 2017-01-04.
